I need some input please to take to my PCP.
I'm a 66yr old female with osteoarthritis , fibromyalgia, scoliosis and hypothyroidism (surgical removal non-cancerous) Basically all my joints have some degree of OA. I have under gone 2 partial (ball part) shoulder replacements and a knee replacement and usually 3 facet joint injections a year for the last 5 yrs and have no other health issues.
I'm on these medications: Norco 10/325 (up to 5 a day), Flexeril 10mg(as needed up to 3 per day) Calcitriol (Vit D), Folbic tab, Armour 60 mcg, Bentyl 10mg & Prilosec 20mg both 3x or as needed ( for ulcer prevention from previous Celebrex RX) , Klonopin 10mg ( as needed) and Ambien 10 mg , and Adipex . I use the Norco, Ambien, and thyroid meds everyday and am weaning myself off the stomach, and anxiety meds ( with Dr ok). Now I do know many of these meds can cause bruising and bleeding but within the last 6 months my bruising ( legs ) and purpura (blood pooling under skin) on my arms has increased. Last blood test nothing out of range. I mentioned to and showed my PCP my arms and legs. He just thought it was due to my age!! He did order more blood work. I'm concerned about the acetaminophen even though the dosage falls into the new guide lines. I've also read cortisone can cause the bleeding and bruising. After my back injections I get a lot of stomach upset, too. I would like to go on a pain med without acetaminophen which I probably could but this new law on narcotics makes it rough for me to go every month for a script. Especially when you wait over 2 hrs in waiting room. My PCP gives me 2 scripts for the Norco , which is why I stay with him instead of going to my PMP who does my injections and would require monthly visits and more stringent rules. I live in the midwest and now am confined to stay here most of the winter because of the difficulty finding DRs who will treat patients on narcotic meds.
Knowing that a lot of the people on this forum are probably close to my age with similar conditions and medications, has anyone else had any pooling of blood under the skin? Having looked this condition up, one can find some other serious medical issues that can cause this. Has anyone else had an issue with this condition and if so what caused it?
Thanks for any information you can provide.